System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Nonlinear Analysis Theory Methods Applications}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 21 ( spośród około 61214 )
Z frazy usunięto: , , &

Strona: 1[2] [3] Następna
[1] Blow-up solutions in one-dimensional diffusion models / Tomasz Małolepszy // Nonlinear Analysis, Theory, Methods & Applications .- 2014, Vol. 95, s. 632--638, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: Volterra integral equation, blow-up solutions, fractional diffusion models
Kod: CZR-JCR    BibTeX   (pkt: 45)    DOI: 10.1016/j.na.2013.10.005         Cytowania wg Scopus: 3 [18-02-2019]
[AWCZ-17892] [data modyf: 20-08-2015 14:47]

[2] Iteration-discretization methods for variational inequalities over fixed point sets / Andrzej Cegielski, Christian Grossmann // Nonlinear Analysis, Theory, Methods & Applications .- 2013, Vol. 85, s. 31--42, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: finite element discretization, fixed point sets, quasi-nonexpansive mappings, variational inequalities
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2013.02.012         Cytowania wg Scopus: 1 [18-02-2019]
[AWCZ-17255] [data modyf: 20-08-2015 11:37]

[3] Set-valued and fuzzy stochastic differential equations driven by semimartingales / Marek Malinowski, Mariusz Michta, Joanna Sobolewska // Nonlinear Analysis, Theory, Methods & Applications .- 2013, Vol. 79, s. 204--220, ISSN: 0362-546X, : bibliogr.summ. .- M. Michta - podwójna afiliacja
Słowa kluczowe: Set-valued and fuzzy stochastic integral equation, Set-valued and fuzzy stochastic trajectory integral with respect to semimartingales
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2012.11.015         Cytowania wg Scopus: 14 [18-02-2019]
[AWCZ-16887] [data modyf: 22-02-2017 14:04]

[4] Uniformly bounded composition operators in the Banach space of absolutely continuous functions / Dorota Głazowska, Janusz Matkowski, N. Merentes, J. L. Sánchez Hernández // Nonlinear Analysis, Theory, Methods & Applications .- 2012, Vol. 75, no 13, s. 4995--5001, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: Banach space of absolutely continuous functions, Lipschitzian operator, Nemytskij operator, bounded operator, composition operator, equidistantly uniformly bounded operator, uniformly bounded operator, uniformly continuous operator
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2012.04.013         Cytowania wg Scopus: 2 [18-02-2019]
[AWCZ-16459] [data modyf: 28-11-2012 12:22]

[5] Iterative roots of piecewise monotonic functions of nonmonotonicity heigh not less than 2 / Liu Liu, Witold Jarczyk, Lin Li, Weinian Zhang // Nonlinear Analysis, Theory, Methods & Applications .- 2012, Vol. 75, no 1, s. 286--303, ISSN: 0362-546X, : bibliogr.wykr.summ.
Słowa kluczowe: continuous iterative root, nonmonotonicity height, piecewise monotonic function
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2011.08.033         Cytowania wg Scopus: 24 [18-02-2019]
[AWCZ-16361] [data modyf: 28-11-2012 12:22]

[6] Nonlinear Volterra integral equations and the Schröder functional equation / Tomasz Małolepszy // Nonlinear Analysis, Theory, Methods & Applications .- 2011, Vol. 74, no 2, s. 424--432, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: Schröder equation, Volterra equation, blow-up solutions, nontrivial solutions
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2010.08.054         Cytowania wg Scopus: 6 [18-02-2019]
[AWCZ-15646] [data modyf: 09-05-2011 09:25]

[7] Stochastic set differential equations / Marek Malinowski, Mariusz Michta // Nonlinear Analysis, Theory, Methods & Applications .- 2010, Vol. 72, no 3-4, s. 1247--1256, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: set-valued stochastic integral, set-valued stochastic process, stochastic set differential equation
Kod: CZR-JCR    BibTeX   (pkt: 32)    DOI: 10.1016/j.na.2009.08.015         Cytowania wg Scopus: 19 [18-02-2019]
[AWCZ-13982] [data modyf: 27-11-2009 08:56]

[8] Uniformly continuous composition operators in the space of bounded Formula Not Shown - variation functions / J. A. Guerrero, H. Leiva, Janusz Matkowski, N. Merentes // Nonlinear Analysis, Theory, Methods & Applications .- 2010, Vol. 72, no 6, s. 3119--3123, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: Formula Not Shown-variation in the sense of Wiener, Jensen equation, composition operator, regularization, uniformly continuous operator
Kod: CZR-JCR    BibTeX   (pkt: 32)    DOI: 10.1016/j.na.2009.11.051         Cytowania wg Scopus: 8 [18-02-2019]
[AWCZ-14593] [data modyf: 14-04-2010 14:44]

[9] Embeddability of mean-type mappings in a continuous iteration semigroup / Witold Jarczyk, Janusz Matkowski // Nonlinear Analysis, Theory, Methods & Applications .- 2010, Vol. 72, iss. 5, s. 2580--2591, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: cocycle equation, continuous iteration semigroup, invariant mean, iterability, mean, mean-type mapping, translation equation
Kod: CZR-JCR    BibTeX   (pkt: 32)    DOI: 10.1016/j.na.2009.11.006         Cytowania wg Scopus: 6 [18-02-2019]
[AWCZ-14388] [data modyf: 22-01-2010 12:27]

[10] Invariance in a class of Bajraktarevič means / Justyna Jarczyk // Nonlinear Analysis, Theory, Methods & Applications .- 2010, Vol. 72, iss. 5, s. 2608--2619, ISSN: 0362-546X, : bibliogr.summ.
Słowa kluczowe: Bajraktarevič means, functional equation, invariant mean, mean, quasi-arithmetric mean
Kod: CZR-JCR    BibTeX   (pkt: 32)    DOI: 10.1016/j.na.2009.11.008         Cytowania wg Scopus: 5 [18-02-2019]
[AWCZ-14389] [data modyf: 22-01-2010 12:27]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski